Erectile dysfunction or under too many medications and stress?

  • Posted by a hidden member.
    Log in to view his profile

    Sep 10, 2010 11:58 AM GMT
    Hey Guys,
    So, to start off, name's Matt. I'm a 20 yr old bisexual male, 6 ft high, and approximately weighing around 165lbs. I have always been a pretty healthy and active guy all my life and I've never had to deal with any serious problems. Recently tho I feel like Ive been hit with more than a few things at once and have been under a lot of stress. I think I was in middle school when I started getting acne and I dealt with it pretty much throughout high school but recently, about 3 months ago,after trying pretty much trying all the different treatments and medications, my dermatologist prescribed to me Accutane, which now I am on my 3rd batch and has been working wonders! Also, recently I found out I have a UTI so my family doctor prescribed to me Doxicycline to help. Another problem Ive run to recently is that I began having swollen tonsils so my ENT doctor prescribed to me Methylprednisolone, a kind of steroid, to help with the inflamation. So now I am under all these medications and being a very sexually active guy, this week I ran into a problem I have never had before. There's a guy I've been talking to for a while and the other night we went out to dinner. We went back to my place afterwards and started getting really intimate. Making out, touching, body contact, etc. At this I noticed I wasn't getting hard, which I usually do from even just making out but I just disregarded it cuz I didn't think it was a big deal but when it was time do the deed i wasnt able to get an erection. I was really embarrased and didnt know what to say. It was literally the day from hell. A few days passed and we tried again last night. He got on his knees and everything to suck me off and nothing. No erection, no nothing. So now Im starting to get a little worried because I feel like I might have something because of all the medication I am under plus the stress I have from school and work. And I do like this guy, I'm very physically and sexually attracted to him but the two times we have tries to do anything, Im left embarresed and ashamed cuz i cant get it up. Now Im worried hes gonna think Im not attracted to him at all and that I don't like him, when im actually trying to have something with this guy. So if anyone could help me figure out what is wrong, I would really appreciate it Thank You Guys!
  • Posted by a hidden member.
    Log in to view his profile

    Sep 10, 2010 3:39 PM GMT
    Too many meds. Too many doctors. Consult with your general physician about your ED and see what can be done about all those meds. Maybe you can drop the acne med by eating differently...a lot of vitamin A foods. I get total relief from skin inflammation by eating cantaloupe everday. I don't know why. I also juice oranges and carrots, so it shouldn't be an A deficiency. But something in cantaloupe makes all the difference. Anyway, if you get off the meds the better off you will be.

    If nothing else works, there is always Trimix ... j/k icon_wink.gif
  • Posted by a hidden member.
    Log in to view his profile

    Sep 10, 2010 4:17 PM GMT
    Stress, mental distraction, performance anxiety, and certain medications can all cause ED. It is unusual for a 20-year-old to develop ED, unless due to these mostly external factors. I would ask your doctors, and pharmacist, if any med you are taking has been associated with ED, or in the combination of meds you are being given.

    If that is the case, you may have options that do not cause ED. I went through this myself with both epilepsy meds and anti-depressants (the latter I subsequently determined I didn't need at all, anyway). I was taking meds that wouldn't let me get hard, and meds that let me get hard but not orgasm. All unacceptable. I told my doctors to make adjustments and now have full sexual function, still at 61, without using any Viagra-type assistance.

    As for stress, work to eliminate it. Or try counseling to help deal with it better. If you are attending college you may find your campus offers free confidential student counseling.

    BTW, one way to deal with stress is exercise, particularly aerobics and cardio. The "runner's high" works to reduce stress & depression, and often raises male testosterone levels. Both results can contribute to increased sexual drive and performance. Some men can literally jog or bike themselves to better hard-ons, as well as having a more positive outlook on life. Good luck!
  • Posted by a hidden member.
    Log in to view his profile

    Sep 11, 2010 4:29 PM GMT
    Yes each doctor does not know what the other prescribed--go to the main doctor or call the nurse..they may have a generic of something that may make you feel and act better. And yes destress. --T
  • Posted by a hidden member.
    Log in to view his profile

    Jul 29, 2011 10:39 AM GMT
    hey friend you can try taking some break from sex for a while, have some time with other activites.. it will come to normal dont worry....
    or you can opt for some ayurvedic medication or erectile dysfunction medi for a while
    you can have a cheap generic viagra online thru
    http://www.ishoppharmacy.com/buy/generic-viagra-online.php

    check out may be this can help for a time being